Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Show image information
Show image information
Show image information
Show image information
Discrete Mathematics / Graph Theory
Prof. Dr. Eckhard Steffen


G. Mazzuoccolo, E. Steffen, Nowhere-zero 5-flows on cubic graphs with oddness 4, J. Graph Theory 85, 363 – 371 (2017)
M.A. Fiol, G. Mazzuoccolo, E. Steffen, On measures of edge-uncolorability of cubic graphs: A brief survey and some new results (2017) (arXiv: 1702.07156)
S. Bej, E. Steffen, Factors of edge-chromatic critical graphs: a brief survey and some equivalences, Lecture Notes of Seminario Interdisciplinare di Matematica 14 (2017) 37-48
L. Jin, E. Steffen, Petersen cores and the oddness of cubic graphs, J. Graph Theory 84, 109 - 120 (2017)
Y. Kang, E. Steffen, Circular Coloring of signed graphs, J. Graph Theory  early view DOI: 10.1002/jgt.22147 (also on arXiv:1509.04488) 
L. Jin, G. Mazzuocollo, E. Steffen, Cores, joins and the Fano-Flow conjectures to appear in Discussiones Mathematicae Graph Theory
E. Steffen, Vizing’s independence number conjecture is true asymptotically (2016) submitted (arXiv:1609.00808)
L. Jin, Y. Kang, E. Steffen, Face-degree bounds for planar critical graphs, Electronic Journal of Combinatorics 23(3) (2016), #P3.21
Y. Kang, E. Steffen, The chromatic spectrum of signed graphs, Discrete Mathematics 339, 2660-2663 (2016)
L. Jin, Y. Kang, E. Steffen, Choosability in signed planar graphs, European J. Combinatorics 52, 234-243, (2016)
L. Jin, Y. Kang, E. Steffen, Remarks on planar critical graphs (2016) Discrete Applied Mathematics 200, 200–202, doi:10.1016/j.dam.2015.07.007.
E. Steffen, Intersecting 1-factors and nowhere-zero 5-flows Combinatorica 35, 633-640 (2015)
E. Steffen, Edge-colorings and circular flow numbers of regular graphs, J. Graph Theory 79, 1 – 7 (2015)
E. Máčajová, E. Steffen, The difference between the circular and the integer flow number of bidirected graphs. Discrete Mathematics 338, 866-867, (2015)
E. Steffen, 1-factor-and cycle covers of cubic graphs. J. Graph Theory 78 (3), 195 – 206 (2015)
M. Schubert, E. Steffen, Nowhere-zero flows on signed regular graphs, European J. Combinatorics 48, 34-47, (2015)
E. Rollova, M. Schubert, E. Steffen, Signed graphs with two negative edges (2014) (arXiv: 1604.08053)
M. Schubert, E. Steffen, The set of circular flow numbers of regular graphs, J. Graph Theory 76, 297-308, (2014)
J. Hägglund, E. Steffen, Petersen colorings and some families of snarks, Ars Math. Contemp. 7, 161-173 (2014)
G. Brinkmann, S. Crevals, H. Mélot, L. Rylands, E. Steffen,  α-labelings and the structure of trees with non-zero α-deficit, Discrete Math. and Theoretical Computer Science, 14:1, 159-174 (2012)
E. Steffen, Nearly nowhere-zero r-flow graphs, Discrete Math. 312, 2757-2759 (2012)
V. V. Mkrtchyan, E. Steffen, Maximum Δ-edge-colorable subgraphs of class II graphs, J. Graph Theory 70, 473-482 (2012)
V. V. Mkrtchyan, E. Steffen, Measures of edge-uncolorability, Discrete Math. 312, 476-478 (2012)
E. Steffen, Tutte's 5-flow conjecture for cyclically highly connected cubic graphs, Discrete Math. 310, 385 - 389 (2010)
B. Mohar, E. Steffen, A. Vodopivec, Relating embedding and coloring properties of snarks, Ars Math. Contemp. 1, 169-184 (2008)
M. Boben, T. Pisanski,, N. Ravnik, E. Steffen, Erratum to „Reductions of Symmetry configurations n3", Discrete Appl. Math. 154, 1645 -1646 (2006)
E. Steffen, Measurements of edge-uncolorability, Discrete Math. 280,191 - 214 (2004)
S. Grünewald, E. Steffen, Independent Sets and 2-factors in edge-chromatic critical graphs, J. Graph Theory 45,113 -118 (2004)
E. Steffen, Circular flow numbers of regular multigraphs, J. Graph Theory 36, 24 - 34 (2001)
E. Steffen, On bicritical snarks, Math. Slovaca 51,141 -150 (2001)
G. Brinkmann, A. Choudum, S. Grünewald, E. Steffen, Bounds for the independence number of critical graphs, Bull. London Math. Soc. 32,137 -140 (2000)
E. Steffen, A refinement of Vizing's theorem, Discrete Math. 218, 289 - 291 (2000)
H.-G. Carstens, T. Dinski, E. Steffen, Reductions of Symmetry configurations n3, Discrete Appl. Math. 99,401-411 (2000)
E. Steffen, Counterexamples to a conjecture about Petersen-minors in supersnarks, Discrete Math. 207,291-292(1999)
E. Steffen, Non-bicritical critical snarks, Graphs Comb. 15, 473-480 (1999)
S. Grünewald, E. Steffen, Cyclically 5-edge connected non-bicritical critical snarks, Discuss. Math. Graph Theory 19, 5-11 (1999)
S. Grünewald, E. Steffen, Chromatic-index-critical graphs of even order, J. Graph Theory 30, 27 -36 (1999)
G. Brinkmann, E. Steffen, Snarks and reducibility, Ars Combin. 50, 292 - 296 (1998)
G. Brinkmann, E. Steffen, Chromatic-index-critical graphs of Orders 11 and 12, European J. Combin. 19, 889 - 900 (1998)
E. Steffen, Classification and characterizations of snarks, Discrete Math. 188,183 - 203 (1998) ("Editors' choice '98")
G. Brinkmann, E. Steffen, 3- and 4-critical graphs of small even order, Discrete Math. 169, 193 -197 (1997)
E. Steffen, Counterexamples to a conjecture about bottlenecks in non-Tait-colourable cubic graphs, Discrete Math. 161, 315 (1996)
E. Steffen, X. Zhu. Star chromatic numbers of graphs, Combinatorica 16, 439-448 (1996)
E. Steffen, Tutte's 5-flow conjecture for graphs of non-orientable genus 5, J. Graph Theory 22,309 -319(1996)
E. Steffen, Complexity results for the default- and autoepistemic logic, in E. Börger (ed) Computer Science Logic CSL 91, LNCS 626, 339 - 352 (1992)
V. Mkrtchyan, E. Steffen, Bricks and conjectures of Berge, Fulkerson and Seymour, arXiv: 1003.5782
2Further information:

The University for the Information Society